# SDR USAA061361

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR UPPER HINGE CUTOUT STATION 947 S12L CRACKED.  INSTALLED DOUBLER REPAIR IAW SRM 53-60-01, DEFECT SIZE: .125 INCH.
